# SDR ASAA2023012301593

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 3,106 hours, 913 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FMC DISAGREE" SHOWN ON BOTH MCDU SCRATCHPADS UPON ARRIVAL AT A/C. GROUNDED - YES. CYCLED FMC CIRCUIT BREAKERS PER B737-9 IFIM TASK 34-61-00-810-918. OBSERVED FAULT OUT OF VIEW. NO FURTHER FAULT OBSERVED.
